MathSciNet Relay Station
MathSciNet bibliographic data
MR1723646 60C05 (05C80)
Dobrow, Robert P.; Fill, James Allen Total path length for random recursive trees. Random graphs and combinatorial structures (Oberwolfach, 1997). Combin. Probab. Comput. 8 (1999), no. 4, 317–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement